MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H); DENTAL ABUTMENT
Model Number ILPC342U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).First/given name: unknown / not provided.
 
Event or Problem Description
It was reported that during a check up the prosthesis was ill-fitting and when removing it, doctor noticed fracture of the abutment.
 
Additional Manufacturer Narrative
One abutment was returned for investigation.Visual inspection of the returned product identified that the abutment fractured.A device history review was performed and no related nonconformance¿s were noted.A complaint history search was performed using our complaint handling system and there were no additional related complaints against this lot.Appropriate documentation was reviewed.The alleged device malfunction was confirmed.A root cause cannot be determined.The following sections have been updated: b4: date of this report.G4: date received by manufacturer.G7: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9652015
Report Number0001038806-2020-00229
Device Sequence Number1877918
Product Code NHA
UDI-Device Identifier00844868021100
UDI-Public(01)00844868021100(17)210421(10)2016040416(241)ILPC342U
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2021
Device Model NumberILPC342U
Device Catalogue NumberILPC342U
Device Lot Number2016040416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight80